An atypical presentation of allergic myocardial İnfarction Atipik alerjik miyokart enfarktüsü olgusu


Oktay V. , Baydar O., SİNAN Ü. Y. , Abacı O. , Kocaş C., Yıldız A.

Haseki Tip Bulteni, cilt.52, sa.3, ss.202-204, 2014 (SCI Expanded İndekslerine Giren Dergi) identifier

  • Cilt numarası: 52 Konu: 3
  • Basım Tarihi: 2014
  • Doi Numarası: 10.4274/haseki.1563
  • Dergi Adı: Haseki Tip Bulteni
  • Sayfa Sayıları: ss.202-204

Özet

© 2014, Haseki Training and Research Hospital. All rights reserved.Acute coronary syndromes secondary to hypersensitivity reactions related with allergic factors are defined as Kounis syndrome. Doxycycline is an antibiotic commonly used in clinical practice. In this report, we described an atypical presentation of Kounis syndrome in a patient who was admitted to the emergency service complaining of chest pain, generalized rash and fever. She was taking doxycycline for 3 days because of urinary tract infection. Non specific ST-T changes were seen on electrocardiography, positive troponin levels were detected and global left ventricular wall motion abnormalities were defined by echocardiography. The patient had no conventional risk factor for acute coronary syndrome. Normal coronary angiography results, improved left ventricular functions and symptoms by antihistaminic and steroid treatments were consistent with Kounis syndrome. All patients admitted with the concurrence of chest pain and allergic symptoms should be asked about exposure to allergens.